# SDR G1IA20250124080

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N299RP
- Make and model: Beech C90A
- Aircraft serial: LJ1537
- Aircraft time: 5,877 hours, 8,951 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 1003840725
- Part serial: 4218
- Condition: Shorted
- Location: Zone 200
- Part time: 48 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER INOP
